Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 8, 2014, 3:13 AM MDT for Las Animas County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 3:13 AM MDT (09:13 UTC)
- Expired
- Jul 8, 2014, 3:30 AM MDT
- In force
- 17 min
- Issued by
- NWS Pueblo, CO
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.2 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 3069 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
696 WWUS85 KPUB 080913 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 313 AM MDT TUE JUL 8 2014 COZ088-080930- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 313 AM MDT TUE JUL 8 2014 ...SPECIAL WEATHER STATEMENT... AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BONCARBO...OR 8 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...COKEDALE...STARKVILLE AND BONCARBO. LAT...LON 3722 10478 3731 10463 3714 10446 3701 10467 TIME...MOT...LOC 0912Z 326DEG 10KT 3722 10464 $$ 28
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:26 PM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 7, 11:26 PM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1126 PM MDT MON JUL 7 2014 .UPDATE... ISSUED AT 825 PM MDT MON JUL 7 2014 UPDATED TO INCREASE POPS ACROSS THE PALMER DIVIDE AND THE FAR SE PLAINS THIS EVENING AND OVERNIGHT. LATEST NAM IS PEGGING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL ACROSS THE PIKES PEAK REGION AND LOWER EASTERN SLOPES OF THE WET MTS AND SOUTHERN SANGRE DE CRISTO MTS LATER TONIGHT...AS SFC-H7 WINDS BECOME WEAK EAST TO NORTHEAST BEHIND PASSING COLD FRONT SLIDING ACROSS NORTHEASTERN COLORADO AT THIS TIME. LATEST HIGHER RESOLUTION RAP AND HRRR ARE KEEPING SFC-H7 FLOW MORE NORTHERLY THROUGH THE OVERNIGHT AND WHICH WOULD TEND TO FAVOR THE RATON MESA REGION FOR LOCALLY HEAVY RAINFALL. WITH DEW PTS IN THE 50S TO LOWER 60S ACROSS NORTHEASTERN COLORADO...AND THE POTENTIAL FOR REDEVELOPING AND TRAINING OF STORMS ACROSS THE EASTERN MTS...THERE WILL BE AN INCREASED CONCERN FOR FLASH FLOODING ON AREA BURN SCARS THROUGH THE OVERNIGHT HOURS. UPDATE ISSUED AT 451 PM MDT MON JUL 7 2014 QUICK UPDATE TO SPREAD POPS FURTHER SOUTH ACROSS THE PLAINS WITH STORMS FIRING ON OUTFLOWS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 239 PM MDT MON JUL 7 2014 SLIGHTLY MORE CONVECTION OCCURRING THIS AFTERNOON OVER THE AREA...AS AIR MASS HAS MOISTENED SOMEWHAT OVER THE PAST 24 HRS. SOUNDINGS STILL SUGGEST DRY LOW LEVELS AND RATHER HIGH CLOUD BASES...SO SUSPECT MOST STORMS AREN'T PRODUCING MUCH RAINFALL...EVEN OVER THE HIGHER TERRAIN. SURFACE COLD FRONT ALONG/JUST SOUTH OF THE PALMER DIVIDE SHOWS UP NICELY IN RADAR/SATELLITE IMAGERY AS OF 21Z...THOUGH COOLER AIR AND STRONGER PRESSURE GRADIENT ARE STILL FAIRLY FAR TO THE NORTH...WITH WON'T ARRIVE UNTIL LATER THIS EVENING. FOR THE REMAINDER OF THE AFTERNOON INTO THE EVENING...EXPECTED ISOLATED TO SCATTERED STORMS TO CONTINUE OVER THE MOUNTAINS AND HIGH VALLEYS WITH MOST ACTIVITY ENDING BY SUNSET. OVER THE I-25 CORRIDOR AND ACROSS THE EASTERN PLAINS...COLD FRONT WILL CONTINUE TO SINK SOUTH THROUGH THE EVENING...WITH GUSTY (30-40KT) NORTH WINDS ARRIVING AROUND SUNSET AT KCOS...AND SHORTLY THERE-AFTER ALONG THE LOWER ARKANSAS VALLEY. WITH CONVERGENCE ALONG THE FRONT AND SLIGHTLY DEEPER MOISTURE PUSHING WESTWARD ONCE THE BOUNDARY PASSES...SUSPECT AT LEAST ISOLATED TSRA WILL BE POSSIBLE THROUGH 06Z-09Z ALONG AND EAST OF THE MOUNTAINS. PORTIONS OF THE PLAINS WILL LIKELY SEE SOME LOWER CLOUDS AND A FEW SPRINKLES/LIGHT SHOWERS TOWARD SUNRISE AS DEEPER MOISTURE CONTINUES TO PUSH WESTWARD BEHIND THE FRONT. ON TUESDAY...MUCH COOLER CONDITIONS OVER THE EASTERN MOUNTAINS AND PLAINS WITH HIGH TEMPS AROUND 20F LOWER THAN MON. MOUNTAINS AND HIGH VALLEYS WILL COOL SLIGHTLY WITH MORE MOISTURE...THOUGH TEMPERATURE FALLS WILL BE LESS THAN THE DRAMATIC COOLING OVER THE PLAINS. AIR MASS OVER THE MOUNTAINS AND ALONG THE I-25 CORRIDOR WILL BE CONSIDERABLY MOISTER ON TUES...WITH SCT TO NUMEROUS TSRA LIKELY DEVELOPING BY EARLY AFTERNOON. DESPITE LACK OF ANY OBVIOUS UPPER SUPPORT....SUSPECT MODELS...ESPECIALLY NAM ARE UNDER ESTIMATING AMOUNT OF INSTABILITY OVER AREA AND WILL GO WITH HIGHER POPS THAN MODEL OUTPUT SUGGESTS. WILL HAVE TO WATCH AREA BURN SCARS AS STORMS WILL BE RATHER SLOW MOVING AND COULD PRODUCE HEAVY RAIN. MAIN QUESTION FOR THE DAY IS HOW FAR EAST WILL STORMS MOVE ON TO THE PLAINS...AS AIR MASS MAY TAKE A LONG TIME TO DESTABILIZE EAST OF I- 25. WILL KEEP AT LEAST ISOLATED POPS OVER ALL THE EASTERN PLAINS...AS LIFTED INDICES WILL EVENTUALLY DROP BELOW ZERO WITH AT LEAST A FEW HUNDRED JOULES OF CAPE AVAILABLE BY LATE AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 239 PM MDT MON JUL 7 2014 MODELS CONTINUE TO BE IN AGREEMENT THROUGH THE EXTENDED PERIOD WITH HIGH PRESSURE OVER THE WEST AND A TROUGH OVER THE EASTERN STATES. ACTIVE WEATHER WILL PERSIST THROUGH THE EXTENDED PERIOD WITH GENERALLY DIURNALLY DRIVEN THUNDERSTORMS. EXPECT ONGOING SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE MOUNTAINS TUESDAY EVENING...SPREADING EAST ACROSS THE PLAINS THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY OVER THE EASTERN MOUNTAINS TUESDAY EVENING. BY WEDNESDAY...HIGH PRESSURE OVER THE GREAT BASIN WILL BUILD EASTWARD INTO THE ROCKIES. LOW LEVEL FLOW IS FORECAST TO TURN MORE SOUTHWESTERLY. MODELS ARE STILL TRYING TO DEVELOP A DRYLINE TYPE FEATURE ACROSS THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON. THE GFS CONTINUES TO BE THE FURTHEST EAST...WITH CONVECTION FIRING OFF ACROSS WESTERN KANSAS. THE NAM KEEP THE MOISTURE FURTHER WEST ACROSS EASTERN COLORADO...WITH WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WEDNESDAY AFTERNOON. SHEAR IS WEAK WITH THE HIGH PRESSURE OVERHEAD...AND IF THE MOISTURE STAYS IN PLACE...ONE OR TWO STRONG STORMS ARE POSSIBLE OVER THE PLAINS WEDNESDAY AFTERNOON TO EVENING. IT WILL ALL DEPEND IF AND WHERE THE DRYLINE SETS UP. EXPECT THUNDERSTORMS TO TRACK EAST OVERNIGHT AND CLEAR THE PLAINS BY THURSDAY MORNING. THE HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS COLORADO ON THURSDAY AND PERSIST THROUGH EARLY NEXT WEEK. THE MOUNTAIN AREAS OF SOUTHERN COLORADO WILL SEE DAILY AFTERNOON AND EVENING THUNDERSTORMS. ELSEWHERE...PRECIPITATION WILL DEPEND ON INDIVIDUAL DISTURBANCES MOVING NORTH OUT OF THE DESERT SOUTHWEST. MODELS SEEM TO BE IN GOOD AGREEMENT WITH DECENT WAVE MOVING NORTH SATURDAY INTO SUNDAY. BOTH DAYS WILL LIKELY SEE THE BEST POTENTIAL IN THE EXTENDED PERIOD OF SEEING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY. MOISTURE WILL BE ADEQUATE FOR LOCALLY HEAVY RAINFALL ACROSS THE MOUNTAINS...WHICH COULD PRODUCE FLASH FLOODING ON AREA BURN SCARS. MOZLEY && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1126 PM MDT MON JUL 7 2014 COLD FRONT MOVING THROUGH PUB ATTM WILL CONTINUE TO DROP THROUGH THE SOUTHEAST PLAINS OVERNIGHT...WITH GUSTY NORTH TO NORTHEAST WINDS OF 20-30KTS AT COS AND PUB TO PERSIST THROUGH 10Z. SCATTERED SHOWERS AND THUNDSTORMS DEVELOPING BEHIND PASSING FRONT WITH BEST CHANCES OF SEEING WETTING RAIN AND MVFR CIGS AT COS THROUGH THE OVERNIGHT HOURS. MOIST UPSLOPE FLOW DEVELOPS AFT 12Z WITH MVFR CIGS DEVELOPING AT COS AND PUB AND PERSISTING THROUGH THE LATE MORNING. SCATTERED TO NUMEROUS TSRA OVER THE MOUNTAINS AFTER 18Z...POSSIBLY SPREADING OUT ACROSS A MORE STABLE ATMOSPHERE ACROSS THE I-25 CORRIDOR (COS AND PUB) AFT 20Z. MAINLY VFR CONDITIONS EXPECTED AT ALS THROUGH THE PERIOD...WITH BREEZY EASTERLY WINDS POSSIBLE AFT 10Z AS COLD FRONT BANKS UP ACROSS THE EASTERN MTS. SCATTTERED TSRA ACROSS THE MTS AFT 18Z BUT NOT ENOUGH CONFIDENCE FOR MORE THAN VCTS AT THE TERMINAL ATTM. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MW SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...MW
Hazardous weather outlook, Jul 7, 9:05 PM MDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 905 PM MDT MON JUL 7 2014 COZ058>089-093>099-090315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 905 PM MDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A COLD FRONT MOVING ACROSS NORTHERN COLORADO THIS EVENING WILL CONTINUE TO MOVE THROUGH ALL OF SOUTHEASTERN COLORADO OVERNIGHT. NORTH TO NORTHEAST WINDS WILL INCREASE TO BETWEEN 20 TO 30 MPH BEHIND THE FRONT...WITH LOCAL GUSTS UP TO 45 MPH POSSIBLE. INCREASING MOISTURE BEHIND THE FRONT WILL ALSO LEAD TO THE POTENTIAL FOR ONE OR TWO STRONG TO SEVERE STORMS ACROSS SOUTHEAST COLORADO THROUGH THE LATE EVENING AND OVERNIGHT HOURS. HAIL UP TO QUARTER SIZE...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS FROM THESE STORMS. THE THREAT OF LOCALLY HEAVY RAINFALL WILL ALSO LEAD TO AN INCREASED CONCERN FOR FLASH FLOODING ACROSS AREA BURN SCARS THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH DAY...WITH DANGEROUS CLOUD TO GROUND LIGHTNING POSSIBLE WITH ANY THUNDERSTORMS. ONE OR TWO STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL AS WELL AS DAMAGING WINDS. IN ADDITION...AREA BURN SCARS WILL NEED TO BE MONITORED...AS STORMS WILL BE SLOW MOVING AND MAY PRODUCE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT ACROSS SOUTHEAST COLORADO. 23/23
In the hours before
Special weather statement, Jul 8, 2:33 AM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 233 AM MDT TUE JUL 8 2014 COZ074-075-087-088-080900- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 233 AM MDT TUE JUL 8 2014 ...SPECIAL WEATHER STATEMENT... AT 233 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF AGUILAR...OR 24 MILES NORTHWEST OF TRINIDAD...MOVING SOUTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND GULNARE. LAT...LON 3753 10488 3750 10466 3724 10459 3726 10499 TIME...MOT...LOC 0833Z 008DEG 13KT 3744 10479 28
Special weather statement, Jul 8, 2:50 AM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 250 AM MDT TUE JUL 8 2014 COZ074-088-080915- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 250 AM MDT TUE JUL 8 2014 ...SPECIAL WEATHER STATEMENT... AT 250 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BONCARBO...OR 12 MILES NORTHWEST OF TRINIDAD...MOVING SOUTH AT 15 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COKEDALE...BONCARBO...GULNARE AND SEGUNDO. LAT...LON 3736 10475 3731 10454 3706 10460 3716 10491 TIME...MOT...LOC 0850Z 020DEG 13KT 3728 10469 28
Special weather statement, Jul 8, 3:13 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 313 AM MDT TUE JUL 8 2014 COZ088-080930- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 313 AM MDT TUE JUL 8 2014 ...SPECIAL WEATHER STATEMENT... AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BONCARBO...OR 8 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...COKEDALE...STARKVILLE AND BONCARBO. LAT...LON 3722 10478 3731 10463 3714 10446 3701 10467 TIME...MOT...LOC 0912Z 326DEG 10KT 3722 10464 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:33 AM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 8, 2:50 AM MDT | Special Weather Statement | PUB | 25 min | |
| Jul 8, 1:24 PM MDT | Special Weather Statement | PUB | Mineral | 36 min |
| Jul 8, 3:41 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 8, 4:03 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 117 min |
| Jul 8, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jul 8, 5:07 PM MDT | Special Weather Statement | PUB | Custer, Fremont | 38 min |
| Jul 8, 5:43 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Huerfano | 3 hr |
| Jul 8, 5:48 PM MDT | Special Weather Statement | PUB | Huerfano | 42 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.